Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 946453, 11 pages
Research Article

Asymptotic Solutions of nth Order Dynamic Equation and Oscillations

Kent State University at Stark, 6000 Frank Avenue NW, Canton, OH 44720-7599, USA

Received 6 June 2013; Accepted 25 July 2013

Academic Editors: M. McKibben, A. Peris, and C. Zhu

Copyright © 2013 Gro Hovhannisyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gro Hovhannisyan, “Asymptotic Solutions of nth Order Dynamic Equation and Oscillations,” ISRN Mathematical Analysis, vol. 2013, Article ID 946453, 11 pages, 2013. doi:10.1155/2013/946453